# SDR 96UAL900819

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7294U
- Make and model: Boeing 727222
- Aircraft serial: 21572
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP INOP FROM ROW 26 AFT APPROXIMATELY 12 FEET.  REPLACED POWER CONDUIT TO AFT STRIP SECTIONS AND BATTERY PACK, OPS CHECK NORMAL.
